American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.80) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Eldon R. Hansen. On solving systems of equations using interval arithmetic . Math. Comp. 22 (1968) 374-384. MR 0229411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. W. J. Olver. Error analysis of Miller's recurrence algorithm . Math. Comp. 18 (1964) 65-74. MR 0169406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Schröder. Computing error bounds in solving linear systems . Math. Comp. 16 (1962) 323-337. MR 0149662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1